# SDR 99ZZZX4655

- Difficulty date: December 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N421ER
- Make and model: Cessna 172R
- Aircraft serial: 17280638
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5100003
- Condition: Failed
- Location: Fuel Boost
- Part time: 1,320 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE ELECTRIC FUEL PUMP FAILED AND CAUSED THE CIRCUIT PROTECTION DEVICE TO TRIP.  SUBMITTER STATED THIS A COMMON PROBLEM ON THIS FLEET OF 172R AIRCRAFT.
